# SDR ASAA2013091495977

- Difficulty date: September 14, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 19,559 hours, 6,097 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fuel Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL FILTER CLOG SWITCH FOUND DP803 CONNECTOR CORRODED AND SEIZED.  ACFT GROUNDED.  REPLACED J8 HARNESS AT ENGINE NR 2 REF MM 73-21-06. EET TEST OPS NORMAL.  ACTUATORS TEST OPS NORMAL.
